MAUDE Adverse Event Report: US ENDOSCOPY URETERO1; URETEROSCOPE

US ENDOSCOPY URETERO1; URETEROSCOPE
Model Number URORD101
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The uretero1 reverse deflection disposable ureteroscope subject of the reported event is being returned for evaluation.Investigation of the event is currently in progress.A follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported via medwatch report (b)(4) that "doctor was using the uretero1flexible ureteroscope and had been worked fine.But suddenly, the image was lost and the screen said, "scope not detected." we changed to another monitor, but same message showed.The procedure was almost finished at that time; he didn't need another uretero1.The patient has no injury.".
 
Additional Manufacturer Narrative
The device subject of the reported event was returned to steris for evaluation.Upon evaluation, it was discovered that the distal tip of the ureteroscope was not connected; however, a cause of the observed damage could not be determined.No additional issues have been reported.

Brand Name
URETERO1
Common Device Name
URETEROSCOPE
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor 44060
4405197842
MDR Report Key22819610
Report Number1528319-2025-00084
Device Sequence Number5738888
Product Code FGB
UDI-Device Identifier00724995209179
UDI-Public(01)00724995209179(11)231212(17)261212(10)BSLC4884
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K231878
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberURORD101
Device Catalogue NumberURORD101
Device Lot Number(10)BSLC4884
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/15/2025
Supplement Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown